Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Diffraction of electromagnetic waves by a layer filled with a kerr-type nonlinear medium
Karlstad Univ, Karlstad, Sweden..ORCID iD: 0000-0002-2691-2820
Natl Acad Sci Ukraine, Usikov Inst Radiophys & Elect, Kharkov, Ukraine..
2010 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 17, no 3, p. 311-335Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

The diffraction of a plane wave by a transversely inhomogeneous isotropic nonmagnetic linearly polarized dielectric layer filled with a Kerr-type nonlinear medium is considered. The analytical and numerical solution techniques are developed. The diffraction problem is reduced to a singular boundary value problem for a semilinear second-order ordinary differential equation with a cubic nonlinearity and then to a cubic-nonlinear integral equation (IE) of the second kind and to a system of nonlinear operator equations of the second kind solved using iterations. Sufficient conditions of the unique solvability are obtained using the contraction principle.

Place, publisher, year, edition, pages
2010. Vol. 17, no 3, p. 311-335
Keyword [en]
Resonance scattering, Kerr-type nonlinear layer, cubic polarizability, volume singular integral equation, generation of waves
National Category
Mathematics
Research subject
Chemical Engineering
Identifiers
URN: urn:nbn:se:kau:diva-40489DOI: 10.1142/S1402925110000921ISI: 000283081100004OAI: oai:DiVA.org:kau-40489DiVA, id: diva2:905325
Available from: 2016-02-22 Created: 2016-02-17 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Shestopalov, Yury

Search in DiVA

By author/editor
Shestopalov, Yury
In the same journal
Journal of Nonlinear Mathematical Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf